Alert archive / New York / Flash Flood Warnings in 2013

Flash Flood Warning 46, NWS Binghamton, NY

September 2, 2013Chenango County, Otsego County, New York

NWS Binghamton, NY issued this flash flood warning at Sep 2, 2013, 7:08 PM EDT for Chenango County, Otsego County, New York. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2013, 7:08 PM EDT (23:08 UTC)
Expired
Sep 2, 2013, 11:00 PM EDT
In force
4 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Chenango County, NY, Otsego County, NY

The radar

The Albany radar (KENX), 74 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 8:15 PM EDTFLASH FLOOD1 N New Lisbon, NYFLOODING ALONG BUTTERNUT CREEK NEAR CR12 AND MYERS MILLS ROAD.
Sep 2, 8:15 PM EDTFLASH FLOOD2 Ne New Berlin, NYA 200 FOOT LONG WASHOUT OF SR 80 WAS CAUSED BY FLASH FLOODING.
Sep 2, 8:50 PM EDTFLASH FLOOD1 Ne Gilbertsville, NYAREAS OF FLASH FLOODING WITH WATER OVER COUNTY ROADS 8 AND 10 IN SEVERAL LOCATIONS NEAR BUTTERNUTS.
Sep 2, 9:30 PM EDTFLASH FLOODGilbertsville, NYBUTTERNUT CREEK FLOODING ALONG CR4.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 67 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
129 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WGUS51 KBGM 022308
FFWBGM
NYC017-077-030300-
/O.NEW.KBGM.FF.W.0046.130902T2308Z-130903T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
708 PM EDT MON SEP 2 2013

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CHENANGO COUNTY IN CENTRAL NEW YORK...
  OTSEGO COUNTY IN CENTRAL NEW YORK...

* UNTIL 1100 PM EDT

* AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. VERY HEAVY        
  RAINFALL IS LIKELY TO CONTINUE THROUGH AT LEAST 745 PM...WITH      
  HOURLY RAINFALL RATES OF 1 TO 2 INCHES EXPECTED. PORTIONS OF THE   
  WARNING AREA ALSO RECEIVED HEAVY RAINFALL EARLIER THIS MORNING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COLUMBUS...
  NEW BERLIN...BOWERSTOWN...CHERRY VALLEY...COOPERSTOWN...EDMESTON...
  ELK CREEK...EXETER CENTER...GILBERTSVILLE...HARTWICK...HYDE PARK...
  LAURENS...MIDDLEFIELD...MILFORD...MORRIS...PITTSFIELD AND
  SPRINGFIELD.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 4262 7463 4243 7544 4274 7539 4275 7530
      4278 7525 4281 7513 4285 7494 4283 7490
      4286 7489 4288 7480 4283 7464 4276 7466
      4265 7463

$$

MLJ
2 follow-up statements
940 
WGUS71 KBGM 030106
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
906 PM EDT MON SEP 2 2013

NYC017-077-030300-
/O.CON.KBGM.FF.W.0046.000000T0000Z-130903T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHENANGO NY-OTSEGO NY-
906 PM EDT MON SEP 2 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
OTSEGO AND NORTHEASTERN CHENANGO COUNTIES...

OTSEGO COUNTY OFFICIALS EARLIER REPORTED AREAS OF FLASH 
FLOODING...WITH WATER OVER COUNTY ROADS 8 AND 10 IN SEVERAL 
LOCATIONS NEAR BUTTERNUTS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COOPERSTOWN...HARTWICK AND EDMESTON.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4262 7463 4243 7544 4274 7539 4275 7530
      4278 7525 4281 7513 4285 7494 4283 7490
      4286 7489 4288 7480 4283 7464 4276 7466
      4265 7463

$$

JAB
980 
WGUS71 KBGM 030202
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1002 PM EDT MON SEP 2 2013

NYC017-077-030206-
/O.CAN.KBGM.FF.W.0046.000000T0000Z-130903T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHENANGO NY-OTSEGO NY-
1002 PM EDT MON SEP 2 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR OTSEGO AND
NORTHEASTERN CHENANGO COUNTIES...

AS OF 955 PM...HEAVY RAIN HAD ENDED OVER OTSEGO COUNTY...AND COUNTY 
OFFICIALS INDICATED THAT FLOOD WATERS WERE RECEDING IN PARTS OF THE 
COUNTY BETWEEN BUTTERNUTS AND NEW LISBON WHERE SIGNIFICANT FLASH 
FLOODING OCCURRED EARLIER THIS EVENING.

ROAD CLOSURES IN THE AREA ARE LIKELY TO CONTINUE FOR MUCH OF THE 
NIGHT AS DAMAGE IS ASSESSED. PLEASE OBEY ALL CLOSURES AND DO NOT 
DRIVE AROUND BARRICADES. 

LAT...LON 4262 7463 4243 7544 4274 7539 4275 7530
      4278 7525 4281 7513 4285 7494 4283 7490
      4286 7489 4288 7480 4283 7464 4276 7466
      4265 7463

$$

JAB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 6:47 PM EDT, 21 minutes earlier.

Area forecast discussion, Sep 2, 6:47 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
647 PM EDT MON SEP 2 2013

.SYNOPSIS...
A COLD FRONT IS BRINGING ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS TO NEW YORK AND PENNSYLVANIA THIS EVENING. SOME OF
THESE STORMS MAY PRODUCE HAIL...GUSTY WINDS...AND HEAVY RAIN. THE
FRONT WILL STALL JUST TO OUR EAST ON TUESDAY, WITH A CHANCE FOR A
FEW SHOWERS OVER OUR REGION. COOLER AND DRIER WEATHER IS FORECAST
FOR THE REST OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
6 PM UPDATE...

SEVERE THUNDERSTORMS CONTINUE ACROSS THE NORTHERN COUNTIES ENTIRE
CWA IN A SEVERE THUNDERSTORM WATCH UNTIL 10 PM. SHOULD BE DROPPING
THE WESTERN COUNTIES IN A FEW MINUTES. IN THE LAST FEW HOURS THE
WORST OF THE CONVECTION HAS BEEN CAYUGA TO OTSEGO AND NORTH. THIS
IS GOOD GIVEN THE HEAVY RAIN THIS MORNING JUST A TAD FURTHER
SOUTH. RAINFALL AMOUNTS OF 1 TO 3 INCHES LATE THIS AFTN AND EVE
WITH MINOR FLOODING. CONVECTION WILL WIND DOWN THIS EVENING AS A
SFC FRONT GOES THROUGH. A FEW SHOWERS LATE EVE INTO EARLY MORNING
AHEAD OF A SECONDARY FRONT.

DRIER AIR COMES IN BEHIND THE FRONTS BUT LOWS STILL MOSTLY AROUND
60. WINDS LIGHTEN UP AND SHIFT TO THE W AND NW.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
6 PM UPDATE...

WITH SEVERE WEATHER DID NOT LOOK AT MUCH AND FOLLOWED GUIDANCE
WHICH WAS CLOSE TO PREVIOUS FORECAST. TUESDAY AN UPPER LEVEL TROF
MOVES EAST THROUGH NY AND PA. COLDER AIR ALOFT AND A UL SHORT WAVE
COULD SET OFF SOME RAIN SHOWERS. DEWPTS FALL INTO THE 50S WITH
HIGHS PEAKING IN THE L TO M 70S.

TUESDAY NIGHT MAYBE A LINGERING SHOWER IN COOL WNW FLOW ON BACK
SIDE OF TROF.

WED DRY BEFORE A WEAK COLD FRONT DROPS SE WITH A FEW SHOWERS WED
NGT TO THU MORNIG.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...

4 PM UPDATE...

FOLLOWED WPC GUIDANCE. NW FLOW STILL BUT A LARGE DRY CONTINENTAL
AIRMASS COMING IN WITH HIGH PRESSURE THU NGT. OVER THE AREA FRIDAY
THEN OFF THE COAST SATURDAY. A COLD FRONT MOVES THROUGH SUNDAY
WITH SHOWERS POSSIBLY AS EARLY AS SAT AFTN. ANOTHER HIGH PRESSURE
MONDAY WITH DRY WEATHER. TEMPERATURES WITHIN 5 DEGREES OF NORMAL
FOR THIS TIME OF YEAR.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
18Z MON UPDATE... TSTMS SHOULD INCREASE IN COVERAGE THIS AFTN...AS
A COLD FRNT APPROACHES FROM THE N AND W. WE HAVE TIMED RESTRICTIVE
CONDS WITH THIS ACTIVITY INTO OUR TERMINAL SITES FROM ABT 19-22Z.

LTR TNT...AFTER THE COLD FRNT PASSES...WINDS SHIFT INTO THE
NW...AND A FAIR AMT OF LWR CLDS APPEAR TO BUILD IN. FOR NOW...WE
HAVE MVFR RESTRICTIONS INTO KSYR/KRME/KITH/KBGM...AFTER 03-06Z.

OUTLOOK...

TUE...POTENTIAL FOR MVFR CONDS FROM LWR CLDS EARLY...THEN SCTD
SHWRS BY AFTN.

WED-SAT...MAINLY VFR...WITH POTENTIAL MORNING RESTRICTIONS DUE TO
FOG.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...TAC
NEAR TERM...TAC
SHORT TERM...TAC
LONG TERM...TAC
AVIATION...MLJ
Hazardous weather outlook, Sep 2, 6:46 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
646 PM EDT MON SEP 2 2013

NYZ009-036-037-045-046-056-057-062-PAZ039-040-043-044-047-048-072-
032300-
NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CHENANGO-OTSEGO-BROOME-
DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-
LUZERNE-PIKE-SOUTHERN WAYNE-
646 PM EDT MON SEP 2 2013

...SEVERE THUNDERSTORM WATCH 510 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

IN ADDITION, HEAVY RAIN COULD CAUSE LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED IN COUNTIES EAST OF I-81 EARLY THIS EVENING.

NYZ015>018-022>025-044-055-PAZ038-032300-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-CORTLAND-TIOGA-BRADFORD-
646 PM EDT MON SEP 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 2, 5:48 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
548 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             ROME                    43.23N  75.49W
09/02/2013  E1.00 INCH       ONEIDA             NY   TRAINED SPOTTER

            ALSO...ESTIMATED 50 MPH WIND ASSOCIATED WITH STORM

&&

MJN
Local storm report, Sep 2, 5:49 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
549 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             VERONA                  43.13N  75.58W
09/02/2013  E0.88 INCH       ONEIDA             NY   PUBLIC

            ALSO...REPORT OF BRANCHES DOWN AND ESTIMATED WIND OF 45
            TO 50 MPH.

&&

MJN
Local storm report, Sep 2, 5:58 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
558 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     ROME                    43.23N  75.49W
09/02/2013                   ONEIDA             NY   TRAINED SPOTTER

            NUMEROUS BRANCHES DOWN SOME 3 TO 4 INCH IN DIAMETER.

&&

MJN
Local storm report, Sep 2, 6:19 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
619 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HEAVY RAIN       CLINTON                 43.05N  75.38W
09/02/2013  M2.00 INCH       ONEIDA             NY   TRAINED SPOTTER

&&

TAC
Local storm report, Sep 2, 6:23 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
623 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND DMG     UTICA                   43.10N  75.23W
09/02/2013                   ONEIDA             NY   FACEBOOK

            NUMEROUS TREES DOWN IN NORTH UTICA

&&

MJN
Local storm report, Sep 2, 6:37 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
637 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     VERNON                  43.08N  75.54W
09/02/2013                   ONEIDA             NY   EMERGENCY MNGR

            TREES DOWN AT BOTH VERNON AND DELTA DAM IN ONEIDA
            COUNTY.

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 11:46 PM EDTSpecial Weather StatementBGMMadison59 min
Sep 2, 4:15 AM EDTAreal Flood AdvisoryBGMChenango, Otsego3 hr
Sep 2, 7:19 AM EDTSpecial Weather StatementBGMTompkins26 min
Sep 2, 7:22 AM EDTSpecial Weather StatementBGMCortland38 min
Sep 2, 7:44 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland46 min
Sep 2, 8:15 AM EDTAreal Flood AdvisoryBGMSchuyler, Seneca, Tompkins3 hr
Sep 2, 8:47 AM EDTFlash Flood WarningBGMSchuyler, Seneca, Tompkins4 hr
Sep 2, 9:18 AM EDTAreal Flood AdvisoryBGMBroome, Chenango3 hr
Sep 2, 1:13 PM EDTSpecial Weather StatementBGMDelaware47 min
Sep 2, 1:49 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan41 min
Sep 2, 2:17 PM EDTSpecial Weather StatementBGMCayuga28 min
Sep 2, 2:27 PM EDTSpecial Weather StatementBGMDelaware63 min
Sep 2, 2:46 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga59 min
Sep 2, 2:59 PM EDTSpecial Weather StatementBGMSeneca31 min
Sep 2, 3:31 PM EDTSpecial Weather StatementBGMDelaware44 min
Sep 2, 3:43 PM EDTSpecial Weather StatementBGMSullivan47 min
Sep 2, 3:57 PM EDTSpecial Weather StatementBGMOnondaga33 min
Sep 2, 4:14 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga61 min
Sep 2, 4:35 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga40 min
Sep 2, 4:39 PM EDTSpecial Weather StatementBGMSullivan51 min
Sep 2, 4:58 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida62 min
Sep 2, 5:13 PM EDTSevere Thunderstorm WarningBGMCortland, Madison, Oneida, Onondaga62 min
Sep 2, 5:24 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Madison, Onondaga, Tompkins36 min
Sep 2, 5:41 PM EDTAreal Flood AdvisoryBGMMadison, Oneida, Onondaga3 hr
Sep 2, 5:54 PM EDTSevere Thunderstorm WarningBGMOneida36 min
Sep 2, 6:00 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison, Oneida, Onondaga, Otsego60 min
Sep 2, 6:39 PM EDTAreal Flood AdvisoryBGMChenango, Madison, Otsego3 hr
Sep 2, 6:55 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego65 min
Sep 2, 7:31 PM EDTAreal Flood AdvisoryBGMChenango, Delaware, Otsego3 hr

Nearby

Flash Flood Warnings in New York, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.